Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Skin infection on knee, thigh and groin area, used itch guard. Advice to use lobate-gm?

I have skin infection since 3 months on the knees, upper thighs and groin . I did not take any medicine in Saudi Arabia because this infection may be from India as I came back to saudi past 3 months and used 1 Itchguard. Now I want to use Lobate-gm it is enough to kill the infection or I need some medicines available in saudi arabia. Please doctors advise me. I was eating chicken regularly, does it cause more infection.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum 
You seem to have developed a fungal infection of the leg and groin region, which can be either tinea infection or candidiasis.
You should try to keep the groin region clean and dry .
Do not apply any kind of oils or moisturizing creams over the groin region .
Wear cotton undergarments inorder to reduce sweating. 
You need to use an antifungal agent like  Clotrimazole gel over the affected area twice a day. 
Also you might need to take oral antifungals.
And to relieve the itching, take oral antihistamines . 
Do not use lobate gm over the affected area as it tends to only temporarily suppress the infection. DO not use a steroid cream.
Use a plain antifungal cream.

Hope it helps, 

Dr Geetika Paul 
MD ( Dermatology)
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor